RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2001, Volume 37, Number 1, Pages 83–90 (Mi de10307)  

This article is cited in 1 scientific paper (total in 1 paper)

Numerical methods

An Asymptotic Approximation to the Solutions and Eigenvalues of a Boundary Value Problem for a Singularly Perturbed Relativistic Analog of the Schrödinger Equation

I. V. Amirkhanova, E. P. Zhidkova, I. E. Zhidkovaa, S. A. Vasilyevb

a Joint Institute for Nuclear Research, Dubna, Moscow region
b Peoples Friendship University of Russia, Moscow

Full text: PDF file (983 kB)

English version:
Differential Equations, 2001, 37:1, 90–99

Bibliographic databases:

UDC: 517.958+517.963
Received: 01.03.2000

Citation: I. V. Amirkhanov, E. P. Zhidkov, I. E. Zhidkova, S. A. Vasilyev, “An Asymptotic Approximation to the Solutions and Eigenvalues of a Boundary Value Problem for a Singularly Perturbed Relativistic Analog of the Schrödinger Equation”, Differ. Uravn., 37:1 (2001), 83–90; Differ. Equ., 37:1 (2001), 90–99

Citation in format AMSBIB
\Bibitem{AmiZhiZhi01}
\by I.~V.~Amirkhanov, E.~P.~Zhidkov, I.~E.~Zhidkova, S.~A.~Vasilyev
\paper An Asymptotic Approximation to the Solutions and Eigenvalues of a Boundary Value Problem for
a~Singularly Perturbed Relativistic Analog of the Schr\"odinger Equation
\jour Differ. Uravn.
\yr 2001
\vol 37
\issue 1
\pages 83--90
\mathnet{http://mi.mathnet.ru/de10307}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1846402}
\transl
\jour Differ. Equ.
\yr 2001
\vol 37
\issue 1
\pages 90--99
\crossref{https://doi.org/10.1023/A:1019276400332}


Linking options:
  • http://mi.mathnet.ru/eng/de10307
  • http://mi.mathnet.ru/eng/de/v37/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Amirkhanov, E. P. Zhidkov, D. Z. Muzafarov, N. R. Sarkar, I. Sarkhadov, Z. A. Sharipov, “Issledovanie kraevykh zadach dlya singulyarno-vozmuschennogo differentsialnogo uravneniya vysokogo poryadka”, Matem. modelirovanie, 19:11 (2007), 65–79  mathnet  zmath  elib
  • Number of views:
    This page:48
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019